| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the display to their vividimage surgical monitors is blank.No report of injury or procedure delay.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage surgical monitors (serial numbers (b)(6) and found that the fiber optic receiver needed replaced.The technician replaced the fiber optic receivers, tested the function and operation of the units, confirmed them to be operating to specification, and returned the units to service.No additional issues have been reported.